I have had terrible headaches and some facial pressrue and som eleft ear pain. About a month ago I had it also and did 3 round sof zithromax, then had a ct scan of the sinuese and said there was no infeciton.
Now I have a lot of post nasal draninge down my throat a bad cough and did the z pac again but not much better. Was told to take cipro one pill nad it flared up my intersitital cysitits so now he has called in doxycline. Not a big fan of it cause I read it will lfare up my GERD which is very bad right now.
My question to the dr was I don't have a fever, I don't have colored discharge it is either clear or white. Could this be viral and not bacteiral?
I do not want to take meds if they will flare up the Ic it is too painful any help would be appreicated.
Your symptoms could be due to a post nasal drip, which can cause a chronic irritation in the throat. This could be due to a sinus infection, a cold or a chronic allergy. It could be sinusitis, if it is accompanied by nasal stuffiness and facial pain or pressure. Post nasal drip could also be due to allergens. These are substances like pollen, dust, animal dander, certain foods, insect venoms and certain medications. Exposure to allergens causes a runny nose with a resultant post nasal drip where secretions from the nose go backward into the throat and irritate causing cough. Cough is a protective mechanism by the body as it helps to prevent infections. You will need to consult your primary care physician for proper clinical assessment. In the meantime for relief from your symptoms you could do warm salt gargles and take OTC antihistamines.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.